Alert archive / California / High Wind Warnings in 2009

High Wind Warning 7, NWS San Diego, CA

October 3, 2009Riverside County, San Bernardino County, California

NWS San Diego, CA issued this high wind warning at Oct 3, 2009, 1:41 PM PDT for Riverside County, San Bernardino County, California. It took effect at Oct 4, 2009, 2:00 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2009, 1:41 PM PDT (20:41 UTC)
In effect from
Oct 4, 2009, 2:00 AM PDT
Expired
Oct 4, 2009, 3:13 PM PDT
In force
13 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2156 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 032041
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
141 PM PDT SAT OCT 3 2009

...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF
SOUTHWEST CALIFORNIA TONIGHT THROUGH SUNDAY AFTERNOON...

.AN INTENSE LOW PRESSURE TROUGH WILL MOVE INTO SOUTHERN CALIFORNIA
TONIGHT. THIS WILL PRODUCE STRONG...GUSTY WEST WINDS ESPECIALLY IN
THE MOUNTAINS AND DESERTS TONIGHT THROUGH SUNDAY AFTERNOON.

CAZ055-056-060-040415-
/O.NEW.KSGX.HW.W.0007.091004T0900Z-091005T0300Z/
/O.NEW.KSGX.WI.Y.0023.091004T0300Z-091004T0900Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
141 PM PDT SAT OCT 3 2009

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT
SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 8 PM THIS EVENING TO 2 AM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH LATE
THIS EVENING. THEY WILL INCREASE FURTHER OVERNIGHT...BECOMING 30
TO 40 MPH WITH GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE
AT TIMES IN WIND PRONE AREAS. LOCAL VISIBILITIES NEAR 1/4 MILE IN
BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERTS. THE WINDS ARE
EXPECTED TO WEAKEN SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-061-062-040415-
/O.NEW.KSGX.WI.Y.0023.091004T0900Z-091005T0300Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
141 PM PDT SAT OCT 3 2009

...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE
THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. LOCAL GUSTS UP
TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE
AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLY VALLEY
NEAR THE BANNING PASS. VISIBILITIES WILL BE LOCALLY REDUCED IN
BLOWING DUST AND SAND. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PG/SMALL
3 follow-up statements
000 
WWUS76 KSGX 040340
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
840 PM PDT SAT OCT 3 2009

...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF
SOUTHWEST CALIFORNIA TONIGHT THROUGH SUNDAY AFTERNOON...

.A DEEP LOW PRESSURE TROUGH WILL MOVE INTO SOUTHERN CALIFORNIA
TONIGHT AND SUNDAY. THIS WILL PRODUCE STRONG...GUSTY WEST WINDS
ESPECIALLY IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH SUNDAY
AFTERNOON.

CAZ055-056-060-041300-
/O.CON.KSGX.HW.W.0007.091004T0900Z-091005T0300Z/
/O.CON.KSGX.WI.Y.0023.000000T0000Z-091004T0900Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
840 PM PDT SAT OCT 3 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT
SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT
SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH
LATE THIS EVENING. THEY WILL INCREASE FURTHER OVERNIGHT...
BECOMING 30 TO 40 MPH WITH GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS
ARE POSSIBLE AT TIMES IN WIND PRONE AREAS. LOCAL VISIBILITIES
NEAR 1/4 MILE IN BLOWING DUST AND SAND ARE POSSIBLE IN THE
DESERTS. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-061-062-041300-
/O.CON.KSGX.WI.Y.0023.091004T0900Z-091005T0300Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
840 PM PDT SAT OCT 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. LOCAL
GUSTS TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE
AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLA VALLEY
NEAR THE BANNING PASS. VISIBILITIES WILL BE LOCALLY REDUCED IN
BLOWING DUST AND SAND. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MAXWELL
000 
WWUS76 KSGX 041230
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
530 AM PDT SUN OCT 4 2009

...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF
SOUTHWEST CALIFORNIA TODAY...

.A LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL BRING GUSTY
WINDS AND COOLER WEATHER. STRONGEST WINDS WILL BE OVER THE MOUNTAINS
AND DESERTS WHERE HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN
EFFECT.

CAZ055-056-060-050300-
/O.CON.KSGX.HW.W.0007.000000T0000Z-091005T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
530 AM PDT SUN OCT 4 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

SUSTAINED WEST WINDS FROM 20 TO 40 MPH WILL WILL GUST TO NEAR 60
MPH AT TIMES. IN SAN BERNARDINO COUNTY THE STRONGEST GUSTS WILL
OCCUR IN THE WIND PRONE AREAS NEAR BURNS CANYON. 

IN RIVERSIDE COUNTY THE STRONGEST WINDS WILL OCCUR ON THE EAST
FACING DESERT SLOPES AND FOOTHILLS NORTH OF I-10...NEAR THE TOWN
OF WHITEWATER.

LOCAL VISIBILITIES NEAR 1/4 MILE IN BLOWING DUST AND SAND ARE
POSSIBLE AT TIMES. THE WINDS WILL DECREASE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-061-062-050300-
/O.CON.KSGX.WI.Y.0023.000000T0000Z-091005T0300Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
530 AM PDT SUN OCT 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

WEST WINDS FROM 20 TO 35 MPH WILL GUST TO 50 MPH TODAY IN THE
MOUNTAINS AND DESERTS. LOCAL GUSTS TO NEAR 60 MPH ARE POSSIBLE AT
TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE
COACHELLA VALLEY NEAR THE BANNING PASS. VISIBILITIES WILL BE
LOCALLY REDUCED IN BLOWING DUST AND SAND. THE WINDS WILL DECREASE
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS76 KSGX 042213
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
313 PM PDT SUN OCT 4 2009

...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF
SOUTHWEST CALIFORNIA TODAY...

.A LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL BRING GUSTY
WEST WINDS THROUGH THIS EVENING. STRONGEST WINDS WILL BE OVER THE
MOUNTAINS AND DESERTS WHERE A WIND ADVISORY REMAINS IN EFFECT.

CAZ055-056-060-042315-
/O.CAN.KSGX.HW.W.0007.000000T0000Z-091005T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
313 PM PDT SUN OCT 4 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY CONTINUES FOR THE SAN DIEGO
MOUNTAINS...AND THE LOWER DESERTS THROUGH THIS EVENING.

WINDS REACHING HIGH WIND CRITERIA ARE NO LONGER EXPECTED.
CONTINUED LOCALLY WINDY IN THE MOUNTAINS AND DESERTS THROUGH THIS 
EVENING.

$$

CAZ058-061-062-050300-
/O.CON.KSGX.WI.Y.0023.000000T0000Z-091005T0300Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
313 PM PDT SUN OCT 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

WEST WINDS FROM 20 TO 35 MPH WILL GUST TO NEAR 50 MPH TODAY IN THE
MOUNTAINS AND DESERTS. LOCAL GUSTS TO NEAR 60 MPH ARE POSSIBLE AT
TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE
COACHELLA VALLEY NEAR THE BANNING PASS. VISIBILITY WILL BE LOCALLY
REDUCED IN BLOWING DUST AND SAND. THE WINDS WILL DECREASE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 3, 9:30 AM PDT, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 3, 9:30 AM PDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT SAT OCT 3 2009

.SYNOPSIS...MOSTLY SUNNY BUT COOLER TODAY. SUNDAY WILL BE MOSTLY
CLOUDY...WINDY AND COOLER STILL WITH A CHANCE FOR LIGHT RAIN OR
DRIZZLE FROM THE MOUNTAINS TO THE COAST. WINDS WILL BE GUSTY TONIGHT
AND SUNDAY...STRONGEST OVER THE MOUNTAINS AND DESERTS. COOL WEATHER
WILL PREVAIL THROUGH MUCH OF NEXT WEEK WITH NIGHT AND MORNING CLOUDS
WEST OF THE MOUNTAINS. WARMER NEXT WEEKEND AS HIGH PRESSURE REBUILDS
OVER THE WEST.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

PATCHY MARINE LAYER CLOUDS AND FOG IN THE COASTAL AREAS WILL BURN
OFF LATER THIS MORNING FOR A MOSTLY SUNNY DAY TODAY. CONDITIONS WILL
BEGIN TO COOL TODAY AS A STRONG LOW PRESSURE TROUGH MOVES INTO SOCAL
FROM THE NORTH. HIGH TEMPERATURES TODAY WILL BE ABOUT 5-10 DEGREES
LOWER THAN YESTERDAY...EXCEPT THE LOWER DESERTS WHICH WILL SEE
LITTLE CHANGE.

WEST WINDS BEGIN TO INCREASE THIS AFTERNOON...BUT THE STRONGEST
WINDS WILL ARRIVE TONIGHT AND SUNDAY. WIND ADVISORIES OR HIGH WIND
WARNINGS WILL BE REQUIRED IN THE MOUNTAINS AND DESERTS WHERE
SUSTAINED WINDS OF 20-40 MPH WILL GUST TO 55 MPH AT TIMES THROUGH
SUNDAY AFTERNOON. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF
BLOWING SAND AND DUST IN THE DESERTS...RESTRICTING VISIBILITY AT
TIMES. THE WINDS DECREASE LATE SUNDAY AFTERNOON INTO SUNDAY EVENING
AS THE PRESSURE GRADIENTS WEAKEN. TEMPERATURES LOWER EVEN MORE ON
SUNDAY AS COLD AIR MOVES IN. EXPECT MAX TEMPS IN THE 60S WEST OF THE
MTNS AND IN THE HIGH DESERTS...IN THE 40S AND 50S IN THE
MOUNTAINS...AND IN THE 70S IN THE LOWER DESERTS. THE MARINE LAYER
WILL DEEPEN RAPIDLY TONIGHT INTO SUNDAY MORNING IN RESPONSE TO THE
FALLING HEIGHTS ALOFT. THIS WILL BRING INCREASING LOW CLOUDS AND A
CHANCE FOR LIGHT RAIN AND/OR DRIZZLE TO AREAS WEST OF THE MTNS. A
TRACE TO A FEW HUNDREDTHS OF AN INCH OF PRECIP IS POSSIBLE.

FOR MONDAY THROUGH THURSDAY A CLOSED LOW DEVELOPING OVER SOCAL WILL
KEEP CONDITIONS FAIRLY COOL WITH A DEEP MARINE LAYER FOR NIGHT AND
MORNING CLOUDS AND FOG WEST OF THE MTNS. ON FRIDAY...HIGH PRESSURE
BEGINS TO BUILD OVER THE WEST COAST DECREASING THE MARINE LAYER AND
BRINGING WARMER WEATHER FOR NEXT WEEKEND.

&&

.AVIATION...030950Z
031630Z...OVER THE COASTAL WATERS AND LOCALLY INLAND PATCHY MARINE
LAYER CLOUDS AND FOG NORTH OF CRQ...BUT MORE SOLID SOUTH OF CRQ.
BASES AROUND 400 FT MSL AND TOPS NEAR 1000 FT MSL. THE LOW CLOUDS
AND FOG SHOULD DISSIPATE AROUND 1630 UTC.  LOCAL VISIBILITIES 1/4SM
IN DENSE FOG SAN-NKX SOUTH...OTHERWISE LOCAL VISIBILITIES 3-5SM IN
HAZE OR UNRESTRICTED. AFTER ABOUT 1630 UTC THROUGH THE REMAINDER OF
THE DAY MOSTLY CLEAR SKIES AND VFR CONDITIONS.

AFTER 0400 UTC THIS EVENING PATCHY LOW CLOUDINESS OVER THE COASTAL
WATERS WILL ORGANIZE...MOVE INLAND...DEEPEN RAPIDLY...AND CONTINUE
INTO SUN. SOME LIGHT RAIN WILL BE POSSIBLE. STRONG WESTERLY WINDS
ACROSS THE MOUNTAINS WILL PRODUCE MOUNTAIN WAVE/ROTOR ACTIVITY OVER
AND EAST OF THE MOUNTAINS TONIGHT THROUGH SUNDAY FOR STRONG UP AND
DOWNDRAFTS AND WIND SHEAR. SMALL

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...PG
AVIATION...SMALL
Hazardous weather outlook, Oct 3, 4:00 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT SAT OCT 3 2009

CAZ042-043-048-050-055-056-057-058-060-061-062-040000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PDT SAT OCT 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

BECOMING WINDY IN THE MOUNTAINS AND DESERTS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG GUSTY WINDS IN EXCESS OF 45 MPH IN THE MOUNTAINS AND DESERTS
AT TIMES ON SUNDAY. ALSO...STRONG WINDS FROM 15 TO 25 KT OVER THE
COASTAL WATERS WILL CREATE POTENTIALLY HAZARDOUS BOATING CONDITIONS
SUNDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 1:41 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego30 hr

Nearby

High Wind Warnings in California, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.